# SDR REXA2018070300603

- Difficulty date: July 3, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 26,311 hours, 17,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BULBS BURNED OUT. R&R BULBS FOR EXIT SIGN AS REQUIRED.
